# SDR 9625709903

- Difficulty date: November 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953N
- Make and model: Doug DC-9-31
- Aircraft serial: 47083
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND COCKPIT OVERHEAD EMERGENCY LIGHTS INOPERATIVE.  REPLACED POWER SUPPLY BATTERIES, OPERATIONAL CHECK NORMAL.
